# SDR UALA2010050701558

- Difficulty date: May 7, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 40,696 hours, 4,882 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TAIL STRIKE ON TAKEOFF, RTFL. NO DAMAGE IN FUSELAGE AREA FWD OF STA 2658. ALL DAMAGE CONTAINED AND DOCUMENTED FROM STA 2658 THRU TO STA 2764 IN LWR AREA REFER SMC 5 THRU 17 FOR FINDINGS.  FERRIED FOR REPAIRS. REPLACED DAMAGED FRAME AT STA 2742. HORZ STAB ACCESS DOOR AFT EDGE AT ST A 2658 CTR LINE SKIN SCRAPED WITH SEVERAL RIVETS LOST. APPROX 2. 5" EACH SIDE OF CTR LINE. REMOVED APU BATTERY ACCESS DOOR. REPAIRED SKIN AND REPLACED Z ANGLE. LOWER SKIN AFT OF APU COMPT BETWEEN STA 2742 AND 2764 BUCKLED AND ABRAIDED THROUGH. DAMAGE FROM BL 0 THRU TO THIRD INTERCOSTAL LT AND RT. REMOVED DAMAGED SKIN AND FRAME. HFEC ADJACENT STRUCTURE. REPLACED DAMAGED SKIN.
